<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-1057.rss">
<title>Volume 13, Issue 4 (2017) | Journal of Mathematics and Statistics</title>
<description>Volume 13, Issue 4 (2017) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/1057</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.306.311"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.312.318"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.319.324"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.325.329"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.330.338"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.339.346"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.347.352"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.353.360"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.361.365"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2017.306.311">
    <title><![CDATA[Bayesian Network Inference in Binary Logistic Regression: A Case Study of <i>Salmonella sp</i> Bacterial Contamination on Vannamei Shrimp]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.306.311</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 22 December 2017; <a href="https://thescipub.com/jmss/jmssp.2017.306.311">doi:10.3844/jmssp.2017.306.311</a></p>Recently binary logistic regression has been used to identify four factors or predictor variables that supposedly influence the response variable, which is testing result of Salmonella sp bacterial co...]]></content:encoded>
    <dc:title><![CDATA[Bayesian Network Inference in Binary Logistic Regression: A Case Study of <i>Salmonella sp</i> Bacterial Contamination on Vannamei Shrimp]]></dc:title><dc:creator>Pratnya Paramitha Oktaviana</dc:creator><dc:creator>Kartika  Fithriasari</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.306.311</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-12-22; | doi:10.3844/jmssp.2017.306.311</dc:source>
    <dc:date>2017-12-22</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.306.311</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.306.311</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.312.318">
    <title><![CDATA[On Fixed Point Theorem of <i>C</i> Class Functions - <i>B</i> Weak Cyclic Mappings]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.312.318</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 3 October 2017; <a href="https://thescipub.com/jmss/jmssp.2017.312.318">doi:10.3844/jmssp.2017.312.318</a></p>New B-&Ufr;-cyclic weak contraction C-class function concept has been introduced, B-&Ufr;-cyclic weak F-φ-Φ-contraction types of mapping are defined and the existence of fixed point for such types h...]]></content:encoded>
    <dc:title><![CDATA[On Fixed Point Theorem of <i>C</i> Class Functions - <i>B</i> Weak Cyclic Mappings]]></dc:title><dc:creator>Sahar Mohamed Ali Abou Bakr</dc:creator><dc:creator>Arslan Hojat Ansari</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.312.318</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-10-03; | doi:10.3844/jmssp.2017.312.318</dc:source>
    <dc:date>2017-10-03</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.312.318</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.312.318</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.319.324">
    <title><![CDATA[Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric Spaces]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.319.324</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 16 October 2017; <a href="https://thescipub.com/jmss/jmssp.2017.319.324">doi:10.3844/jmssp.2017.319.324</a></p>This paper adjusts conditions on new defined given the name {a, d, c; r} ctype of contraction mappings on complete quasi metric space, confirms that there is only one fixed of any of these mappings wi...]]></content:encoded>
    <dc:title><![CDATA[Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric Spaces]]></dc:title><dc:creator>Sahar Mohamed Ali Abou Bakr</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.319.324</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-10-16; | doi:10.3844/jmssp.2017.319.324</dc:source>
    <dc:date>2017-10-16</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.319.324</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.319.324</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.325.329">
    <title><![CDATA[Large Deviation, Basic Information Theory for Wireless Sensor Networks]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.325.329</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 20 October 2017; <a href="https://thescipub.com/jmss/jmssp.2017.325.329">doi:10.3844/jmssp.2017.325.329</a></p>In this research paper, we establish Shannon-McMillan-Breiman Theorem for Wireless Sensor Networks modelled as Coloured Geometric Random Networks. For, large n we show that a Wireless Sensor Network c...]]></content:encoded>
    <dc:title><![CDATA[Large Deviation, Basic Information Theory for Wireless Sensor Networks]]></dc:title><dc:creator>Kwabena  Doku-Amponsah</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.325.329</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-10-20; | doi:10.3844/jmssp.2017.325.329</dc:source>
    <dc:date>2017-10-20</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.325.329</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.325.329</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.330.338">
    <title><![CDATA[New Bivariate Exponentiated Modified Weibull Distribution]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.330.338</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 October 2017; <a href="https://thescipub.com/jmss/jmssp.2017.330.338">doi:10.3844/jmssp.2017.330.338</a></p>The new modified Weibull distribution named exponentiated modified Weibull distribution introduced by many authors. In this study, we define and study a bivariate modified Weibull distribution. Some j...]]></content:encoded>
    <dc:title><![CDATA[New Bivariate Exponentiated Modified Weibull Distribution]]></dc:title><dc:creator>Abdelfattah  Mustafa</dc:creator><dc:creator>Mohamed A.W. Mahmoud</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.330.338</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-10-31; | doi:10.3844/jmssp.2017.330.338</dc:source>
    <dc:date>2017-10-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.330.338</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.330.338</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.339.346">
    <title><![CDATA[Interaction Model in Statistical Mechanics]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.339.346</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 November 2017; <a href="https://thescipub.com/jmss/jmssp.2017.339.346">doi:10.3844/jmssp.2017.339.346</a></p>Statistical mechanics considers several models such as Ising model, Potts model, Heisenberg model etc. A rigorous mathematical approach based on the axiomatic foundation of probability would benefit t...]]></content:encoded>
    <dc:title><![CDATA[Interaction Model in Statistical Mechanics]]></dc:title><dc:creator>Farida  Kachapova</dc:creator><dc:creator>Ilias  Kachapov</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.339.346</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-11-04; | doi:10.3844/jmssp.2017.339.346</dc:source>
    <dc:date>2017-11-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.339.346</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.339.346</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.347.352">
    <title><![CDATA[Local Large Deviations: A McMillian Theorem for Typed Random Graph Processes]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.347.352</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 November 2017; <a href="https://thescipub.com/jmss/jmssp.2017.347.352">doi:10.3844/jmssp.2017.347.352</a></p>For a finite typed graph on n nodes and with type law µ on finite alphabet Γ, we define the spectral potential ρλ(., µ), of the graph. From the ρλ(., µ) we define the Kullback action or the d...]]></content:encoded>
    <dc:title><![CDATA[Local Large Deviations: A McMillian Theorem for Typed Random Graph Processes]]></dc:title><dc:creator>Kwabena  Doku-Amponsah</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.347.352</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-11-29; | doi:10.3844/jmssp.2017.347.352</dc:source>
    <dc:date>2017-11-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.347.352</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.347.352</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.353.360">
    <title><![CDATA[On Concomitants of Ordered Ranked Set Sampling from Morgenstern Family]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.353.360</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 December 2017; <a href="https://thescipub.com/jmss/jmssp.2017.353.360">doi:10.3844/jmssp.2017.353.360</a></p>This paper develops the distribution theory of concomitants in the context of ordered ranked set sample from the Farlie-Gumbel-Morgenstern bivariate family. Here, we derive the joint distribution of c...]]></content:encoded>
    <dc:title><![CDATA[On Concomitants of Ordered Ranked Set Sampling from Morgenstern Family]]></dc:title><dc:creator>Mohammed S. Kotb</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.353.360</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-12-27; | doi:10.3844/jmssp.2017.353.360</dc:source>
    <dc:date>2017-12-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.353.360</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.353.360</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.361.365">
    <title><![CDATA[Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary Function]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.361.365</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 27 December 2017; <a href="https://thescipub.com/jmss/jmssp.2017.361.365">doi:10.3844/jmssp.2017.361.365</a></p>New exact solutions of the Fractional Riccati Differential equation are presented. Exact solutions are obtained in cases that the coefficient functions and an arbitrary function satisfy some different...]]></content:encoded>
    <dc:title><![CDATA[Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary Function]]></dc:title><dc:creator>Khaled K. Jaber</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.361.365</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-12-27; | doi:10.3844/jmssp.2017.361.365</dc:source>
    <dc:date>2017-12-27</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.361.365</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.361.365</prism:url>
    </item></rdf:RDF>